Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

On birth control, had lengthy and unusual periods, sharp back and pelvic pains, headaches. Cause of concern?

I am a 25 year old female on birth control . I started my period on Monday which was really 3 days earlier than normal with light brown discharge then started bleeding light red blood I have been on my period for seven days and I usually only have it for 3 or 4 days. I have been having sharp pains in my back, pelvic pain and headaches . I have even had pain in my hips. Should I be concerned.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Pelvic pain radiating to hips , irregular bleeding, headaches , on birth control , so such type of stomach may be due to .
1 Fibroid in uterus , diagnosis can be confirmed by ultrasound of uterus .
2 PCOD or infection of fallopian tube , diagnosis can be confirmed by ultrasound of both ovaries with tubes.
3 Irregular bleeding present with pelvic pain so may be due to hormonal imbalance , diagnosis can be confirmed by examination of blood for eastrogen, androgen, F S H/L H ratio.
In my opinion consult a gynecologist and get his opinion as physical examination is very important in this case.
Good luck. Dr. HET
Answered: Wed, 30 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor